A generalization to the Hardy-Sobolev spaces $H^{k,p}$ of an $L^p$-$L^1$ logarithmic type estimate
Czechoslovak Mathematical Journal, Tome 68 (2018) no. 2, pp. 387-414
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
The main purpose of this article is to give a generalization of the logarithmic-type estimate in the Hardy-Sobolev spaces $H^{k,p}(G)$; $k \in {\mathbb N}^*$, $1 \leq p \leq \infty $ and $G$ is the open unit disk or the annulus of the complex space $\mathbb C$.
The main purpose of this article is to give a generalization of the logarithmic-type estimate in the Hardy-Sobolev spaces $H^{k,p}(G)$; $k \in {\mathbb N}^*$, $1 \leq p \leq \infty $ and $G$ is the open unit disk or the annulus of the complex space $\mathbb C$.
DOI :
10.21136/CMJ.2018.0466-16
Classification :
30C40, 30H10, 35R30
Keywords: annular domain; Poisson kernel; Hardy-Sobolev space; logarithmic estimate
Keywords: annular domain; Poisson kernel; Hardy-Sobolev space; logarithmic estimate
@article{10_21136_CMJ_2018_0466_16,
author = {Feki, Imed and Massoudi, Ameni and Nfata, Houda},
title = {A generalization to the {Hardy-Sobolev} spaces $H^{k,p}$ of an $L^p$-$L^1$ logarithmic type estimate},
journal = {Czechoslovak Mathematical Journal},
pages = {387--414},
year = {2018},
volume = {68},
number = {2},
doi = {10.21136/CMJ.2018.0466-16},
mrnumber = {3819180},
zbl = {06890379},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2018.0466-16/}
}
TY - JOUR
AU - Feki, Imed
AU - Massoudi, Ameni
AU - Nfata, Houda
TI - A generalization to the Hardy-Sobolev spaces $H^{k,p}$ of an $L^p$-$L^1$ logarithmic type estimate
JO - Czechoslovak Mathematical Journal
PY - 2018
SP - 387
EP - 414
VL - 68
IS - 2
UR - http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2018.0466-16/
DO - 10.21136/CMJ.2018.0466-16
LA - en
ID - 10_21136_CMJ_2018_0466_16
ER -
%0 Journal Article
%A Feki, Imed
%A Massoudi, Ameni
%A Nfata, Houda
%T A generalization to the Hardy-Sobolev spaces $H^{k,p}$ of an $L^p$-$L^1$ logarithmic type estimate
%J Czechoslovak Mathematical Journal
%D 2018
%P 387-414
%V 68
%N 2
%U http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2018.0466-16/
%R 10.21136/CMJ.2018.0466-16
%G en
%F 10_21136_CMJ_2018_0466_16
Feki, Imed; Massoudi, Ameni; Nfata, Houda. A generalization to the Hardy-Sobolev spaces $H^{k,p}$ of an $L^p$-$L^1$ logarithmic type estimate. Czechoslovak Mathematical Journal, Tome 68 (2018) no. 2, pp. 387-414. doi: 10.21136/CMJ.2018.0466-16
Cité par Sources :